Correlation functions of -tensor models and their Schwinger–Dyson equations
Annales de l’Institut Henri Poincaré D, Tome 8 (2021) no. 3, pp. 377-458.
Le texte intégral des articles récents est réservé aux abonnés de la revue.
Consultez l'article sur le site de la revue.
We analyze the correlation functions of
Accepté le :
Publié le :
DOI : 10.4171/aihpd/107
Publié le :
DOI : 10.4171/aihpd/107
Classification :
81-XX, 05-XX
Mots-clés : Quantum field theory, tensor models, tensor field theory, Schwinger–Dyson equations, quantum gravity, combinatorics
Mots-clés : Quantum field theory, tensor models, tensor field theory, Schwinger–Dyson equations, quantum gravity, combinatorics
@article{AIHPD_2021__8_3_377_0, author = {Pascalie, Romain and P\'erez-S\'anchez, Carlos I. and Wulkenhaar, Raimar}, title = {Correlation functions of $U(N)$-tensor models and their {Schwinger{\textendash}Dyson} equations}, journal = {Annales de l{\textquoteright}Institut Henri Poincar\'e D}, pages = {377--458}, volume = {8}, number = {3}, year = {2021}, doi = {10.4171/aihpd/107}, mrnumber = {4321221}, zbl = {1483.81097}, language = {en}, url = {https://www.numdam.org/articles/10.4171/aihpd/107/} }
TY - JOUR AU - Pascalie, Romain AU - Pérez-Sánchez, Carlos I. AU - Wulkenhaar, Raimar TI - Correlation functions of $U(N)$-tensor models and their Schwinger–Dyson equations JO - Annales de l’Institut Henri Poincaré D PY - 2021 SP - 377 EP - 458 VL - 8 IS - 3 UR - https://www.numdam.org/articles/10.4171/aihpd/107/ DO - 10.4171/aihpd/107 LA - en ID - AIHPD_2021__8_3_377_0 ER -
%0 Journal Article %A Pascalie, Romain %A Pérez-Sánchez, Carlos I. %A Wulkenhaar, Raimar %T Correlation functions of $U(N)$-tensor models and their Schwinger–Dyson equations %J Annales de l’Institut Henri Poincaré D %D 2021 %P 377-458 %V 8 %N 3 %U https://www.numdam.org/articles/10.4171/aihpd/107/ %R 10.4171/aihpd/107 %G en %F AIHPD_2021__8_3_377_0
Pascalie, Romain; Pérez-Sánchez, Carlos I.; Wulkenhaar, Raimar. Correlation functions of $U(N)$-tensor models and their Schwinger–Dyson equations. Annales de l’Institut Henri Poincaré D, Tome 8 (2021) no. 3, pp. 377-458. doi : 10.4171/aihpd/107. https://www.numdam.org/articles/10.4171/aihpd/107/
Cité par Sources :